# SDR HALA2011030100121

- Difficulty date: March 1, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 32,215 hours, 6,026 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 56A621
- Part serial: CBDUB4080
- Condition: Nicked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDRESS NICK NOTED ON NR 1 ENGINE FAN BLADE.   FOUND NR 1 ENGINE FOD ON NR 28 BLADE,REMOVED AND REPLACED BLADE 9 AND 28 PER AMM 72-31-404-021-400.  ACCOMPLISHED VIBRATION CHECK PER AMM 71-00-00, OPS CHECK OK. OK FOR SERVICE.
